# SDR MASA2016082612340

- Difficulty date: August 26, 2016
- Submitted: August 27, 2016
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 17,091 hours, 16,436 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND FUMES DUE TO NR 2 RECIRCULATION FAN FAULT.
